# SDR 2004UALA00685

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA. 640 FRAME HAS DENT BETWEEN STR 24R AND 25R. INSTALLED J-ANGLE REPAIR.
